Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Medication for Blood Pressure

my age is 35. Initially for a week my blood pressure was in between 150/100 and 160/100 but after taking telmisartan40mg now my blood pressure is normal 130/83. i never had pratice of taking medicines in my life so far. i want your valuable advice that shall i stop taking this medicines or continue. my physician told me to discontinue after taking 2 months if your BP remains normal.
Asked On : Sun, 8 Aug 2010
Answers:  1 Views:  706
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Endocrinologist 's  Response
Dear mziauddinqrueshi .. it is quite clear that you have hypertension. You are started on telmisartan which is the right drug and the good news is that you have brought you BP down. However hypertension is not like an infection in which you can stop medications in a few days... you will need to take the medications for a long period of time..that is the bad news..the good news is that if you make lifestyle modifications like salt restriction and excersice 30 mins a day and get your BP checked regularly ... that maybe and just maybe you would eventually not require any medications. As of now, you do have to continue your medications as adviced by your doctor.
Answered: Thu, 26 Aug 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor